# SDR GTIA021048

- Difficulty date: September 24, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- Engine: Pwa JT8D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Floor Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FS 427 FLOOR SUPPORT CLIP, CRACKED.  REMOVED FLOOR SUPPORT CLIP, FABRICATED SUPPORT CLIP, INSTALLED FLOOR SUPPORT CLIP.
